# SDR WRXR20241203005

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: CC67012700401
- Part serial: NA
- Condition: Elongated
- Location: Zone 600
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SLAT NO.2 AFT SKIN WAS FOUND TO HAVE ELONGATED FASTENER HOLE THROUGH PANEL CC670-12717-2 AND IN STRUCTURE. FABRICATED AND INSTALLED REPAIR DOUBLER STRAP IAW CRJ700 EA NO. A1-670-57-00060 REV A.
